# SDR AALA202403014315

- Difficulty date: February 13, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 35,366 hours, 14,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U34
- Condition: Corroded
- Location: Bs 1011-1014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY FLOOR STRUCTURE WEB FROM BS 1011 TO BS 1014, RBL 37. REPLACED WEB PER AARD 51-00-05-1.
